MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ENTERRA; INTESTINAL STIMULATOR
Model Number 37800
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date is approximate, the year is valid.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastric stimulation.It was reported when they saw their doctor a month ago, their doctor told them that when they had their next visit in 3 months the gastric pacemaker will be completely dead. the pt said they thought the ins battery should last 10 years.The pt said they have not had any issues and asked if leaving a dead device inside of them would cause issues.Patient services reviewed information.The patient was redirected to their healthcare provider to further address the issue.The patient's relevant medical history included that they also have a rare artery disease that mimics gastroparesis called celiac artery compression syndrome.The pt said they had bypass surgery for the artery and the doctor tells them they think the pt will do fine, because that has been corrected and won't need the pacemaker.The doctor wants them to try without a pacemaker.There were no patient complications reported as a result of this event.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key12519690
Report Number3004209178-2021-14309
Device Sequence Number4428049
Product Code LNQ
UDI-Device Identifier00643169360686
UDI-Public00643169360686
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2016
Device Model Number37800
Device Catalogue Number37800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR